# SDR FDEA201102190631

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1280 HAS GOUGES BETWEEN AREAS OF STR 11R-17R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2, P103; ORIGINAL MATERIAL IS .071", AFTER REWORK IS .050", LOSS IS .021".  R & R FRAME SPLICE AT BS 1282, S12R-S13R, IAW SRM 53-00-07, FIG 201, REPAIR NR 3.  BS 1280 FRAME, ITSELF, WAS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2.  CAT "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING; INITIAL AT 10,000 FC, THEREAFTER  EVERY 12,000 FC, USING LFEC METHOD.
